# SDR ASAA2014021906919

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,682 hours, 8,754 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Part serial: 894242
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 28,682 hours, 8,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SCAVENGE FILTER BOWL STUCK ON NR 2 ENGINE.  REPLACED SCAVENGE OIL FILTER ASSY AMM 79-21-04-400, 3A-G.  OPS CHECKED GOOD. NO LEAKS NOTED AT THIS TIME.
